# SDR UIEA2014051600186

- Difficulty date: May 16, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 71,117 hours, 14,060 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 65B1091632
- Condition: Corroded
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR CORROSION ON THE INNER SKIN UPPER SURFACE OF RT INBD AFT MAIN LANDING DOOR.  REPAIR DAMAGE AREA IAW EI NO T2014A52B-1191 REV 1.  CONDITION CHECKED NORMAL.
